Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had lumbar spondylosis. What are the possible reasons for weakness and dizziness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1981
Answered : 8257 Questions
I am writing this for my mother who is 62 years old. I have already furnished her brief medical history in the preceeding pages. She , since last 17 days have been suffering from general weakness and severe head reeling . She complains of it more in the morning and evening time . She is all along in the bed only and find its difficult to walk . At present she is under medical observation at 'Life Line Hospital' at rourkela in Orissa. Please suggest what could be possible reasons for same and how do we proceed for an early cure.
Posted Thu, 28 Nov 2013 in Medicines and Side Effects
Answered by Dr. Veera Raghava Rao Buddha. 1 hour later
Brief Answer: It is a geriatric problem. Detailed Answer: Hi, thanks for calling Health care magic forum. Your mother aged 62 years had thyroid problem. You did not mention whether it is hyper or hypothyroidism. Whatever it is medicine should be used for life. She had lumbar spondylosis, and got operated twice. She also had acidity problem. She has weakness and dizziness, fallen twice. She is getting treatment, but no relief. I advise you to consult a neurologist for diagnosis and treatment. Acidity, anemia, and neuritis, deficiency of essentials, ischemia of brain may be the other causes. Present complaints are general weakness to the extent of unable to walk, more in the morning and evening. Means when the stomach is empty. Hypo thyroidism, anemia, acidity can be the most possible causes. Accordingly, you can approach the doctors. Wishing her a quick and complete recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor